Aspirin C 20 effervescent tablets fever and pain relief
Aspirin C helps with colds and flu-like symptoms by lowering the temperature and relieving pain.
Detailed product information
ASPIRIN C effervescent tablets act against pain, reduces fever and suppresses inflammation.Additionally, the product contains ascorbic acid (vitamin C), which promotes the body's immune response to flu and cold.ASPIRIN C effervescent tablets are used in mild to moderate pains such as headaches, teeth, muscles, joints, menstrual pain and elevated temperature.Furthermore, in the cold and the flu to relieve pain and fever.ASPIRIN C effervescent tablets are for adults and adolescents from 16 years of age.
How to take ASPIRIN C Spray:
Adults and adolescents from 16 years of ageuse 1-2 effervescent tablets as needed within 4-8 hours, usually 6 effervescent tablets per day.The maximum daily dose is 10 effervescent tablets.
The active substances are acetylsalicylic acid 400 mg and 240 mg ascorbic acid in one effervescent tablet.
The other ingredients are sodium dihydrogen-citrate, sodium bicarbonate, sodium carbonate, citric acid.
ASPIRIN C contains sodium.It must be taken into account in patients on a low sodium diet.